# SDR MASA200601916

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 6,868 hours, 4,931 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6580 LAS - LEFT OUTBOARD FLIGHT SPOILERS AND SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM.
